# SDR DALA2017081506293

- Difficulty date: August 13, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,430 hours, 24,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Obstructed
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED HANDLE INOPERATIVE.  FOUND DEBRIS WEDGED IN HINGE. REMOVED DEBRIS,  CHECKED GOOD.
